Our expert says:
I have only limited information and so need to provide you with relevant information so you can decide what best fits for you. Erectile problems can be due to the effects of ill health (e.g. diabetes), drugs and alcohol, or medication. So if you are on medication, or you use drugs or alcohol, this might explain your erection problems and you would need to either go to a doctor to change your medication, or stop using alcohol/drugs to see if it helps.
Another possible reason is that you may be losing focus on the sensations and starting to worry more about performance (or staying hard now). When you do this, start to 'watch' yourself & how you are 'doing', you block your sexual response and are likely to loose your erection. The best way to address this is to take time to refocus on the sensations in your penis/body during sex/stimulation and just going with the flow. . If this doesn't help, you can always consider one of the modern medications available, but this does require going to a doctor to get a prescription...
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.